# SDR FDEA201812043427

- Difficulty date: December 4, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 69,875 hours, 14,593 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: ARG7755503
- Part serial: B4688
- Condition: Failed
- Location: Mlg
- Part time: 13,279 hours, 4,650 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING LEVEL 2 TIRE FAIL, NR4 TIRE MAIN LANDING GEAR FOUND NR 4 WHEEL AND TIRE ASSY FLAT. REPLACED REF AMM 32-41-01-4, OK FOR SERVICE, PN ARG7755-503, S/N B-4688 TIRE AND WHEEL ASSY.
